MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434906606
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); Subluxation (4525)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a previously reported reverse arthroplasty revision surgery one (1) year and ten (10) months ago due to the poly component disassociating from the stem.Subsequently, the patient underwent a second revision approximately one (1) week ago due to the poly component disassociating from the stem and partial subluxation.The poly was removed and replaced with a spacer and a retentive liner.No other patient consequences were reported as a result of the event.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event; please see the associated report: 0001822565 - 2023 - 02991.D10: concomitant medical products - part number (lot number): 00434901213 (63700625).Associated product information: 00434901500 (63715593).00434904011 (63653808).01.04223.036 (2921546).01.04223.036 (2921529).G2: foreign - event occurred in denmark.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the backside features are damaged.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a reverse-type left shoulder arthroplasty has been performed.There is no fracture or implant loosening.There is malalignment of the glenosphere-humeral articulation consistent with polyethylene fracture, wear or displacement.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18118654
Report Number0001822565-2023-02990
Device Sequence Number6884154
Product Code PHX
UDI-Device Identifier00889024269224
UDI-Public(01)00889024269224(17)250131(10)63554469
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number00434906606
Device Lot Number63554469
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight117 KG